# SDR CA031118008

- Difficulty date: November 10, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 44 hours
- Engine: Pwc PW150A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315731
- Part serial: 0292
- Condition: Cracked
- Location: Nr 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE NR 4  MAINWHEEL WAS IN FOR A TIRE CHANGE. AFTER THE WHEEL WAS STRIPPED DOWN AND CLEANED, A LARGE CRACK WAS FOUND IN THE INNER BEARING HOUSING,  RUNNING APPROX. 4 INCHES VERTICALLY DOWN THE TUBEWELL SIDE OF THE WHEEL FROM THE BEARING HOUSING.  SECOND CRACK SUBSEQUENTLY FOUND.
